# SDR 2007FA0000431

- Difficulty date: May 18, 2005
- Submitted: May 11, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 02R3022406
- Condition: Cracked
- Location: Engine
- Part time: 11,322 hours, 12,346 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING SCHEDULED MAINTENANCE,REMOVED EXHAUST STACKS TO FACILTATE INSPECTING THE EXHAUST DUCT.A CRACK WAS FOUND IN THE SKI SLOPE.THE EXHAUST DUCT SB 3380 HAD NOT BEEN COMPLIED WITH.POWER SECTION WAS REMOVED FOR REPAIR.
